# SDR DALA2024070106674

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 71,699 hours, 23,669 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Center Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5814 RT FWD GALLEY RT CTR LAV ROW 49 ABC DID NOT DEPLOY DURING AUTO DEPLOY EVENT. CORRECTIVE ACTION: ROW 49 ABC RE-PACKED AND REINSTALLED O2 MASK REF B757 AMM 35-21- 05. GVI OF PSU NOTHING NOTED. RT CENTER LAV - REMOVED REPACKED AND REINSTALLED O2 MASKS REF B757 AMM 35-21-05 GVI PERFORMED NOTHING NOTED. RT FWD GALLEY - REMOVED AND RE-PACKED AND REINSTALLED O2 MASK REF B757 AMM 35-21-05 GVI PERFORMED AND RUBBER SEAL AROUND THE TOP OF GALLEY STICKS OUT AND BLOCKS THE DOOR WHEN OPENED. POKED RUBBER SEAL BACK IN PROPER PLACE AND PERFORMED MASK DROP TEST REF B757 AMM 35-21-00. OK FOR SERVICE. (6140358)
